Acetaminophen, which is also known as paracetamol, is a commonly used OTC (over-the-counter) pain reliever (analgesic) and fever reducer (antipyretic). People use it for headaches, and minor aches and pain. Liver injury from acetaminophen overdose remains a serious public health problem despite ongoing regulatory and educational efforts over the past several years to improve the safe use of medicines that contain acetaminophen.
Fioricet contains acetaminophen 325 mg per tablet. The max dosage of an adult for acetaminophen goes down from 4000mg to 3000mg per day (http://www.medicalnewstoday.com/articles/231915.php). So only acetaminophen, you should not take more than eight tablet fioricet per day. IF you take more than eight fioricet tablet per day, you will hurt your liver.
From tylenol website, they lowered the maximum daily dose for single-ingredient Extra Strength TYLENOL® (acetaminophen) products sold in the U.S. from 8 pills per day (4,000 mg) to 6 pills per day (3,000 mg). The dosing interval has also changed from 2 pills every 4 – 6 hours to 2 pills every 6 hours.